| Model Number |
07460-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.Dr (b)(6) called in (b)(6) 2023 that his lodi implants did not have osseo-integration on one pt.Dr placed 6 lodis on jan 25th, they started failing 3 weeks later and by (b)(6) they were all out.Dr did not have reference numbers or lot numbers.He provided me implant specs and i am inputting my educated guess on ref and lot numbers in the notes section below.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The event of sinus infection deemed not device related is considered an unexpected adverse drug experience.
Event or Problem Description
Non-integration.Doctor (b)(6) called in (b)(6) 2023 that his lodi implants did not have osseo-integration on one patient.Doctor placed 6 lodis on (b)(6), they started failing 3 weeks later and by (b)(6) they were all out.Dr did not have reference numbers or lot numbers.He provided me implant specs and i am inputting my educated guess on ref and lot numbers in the notes section below.